Valuing Double Barrier Options With Time-Dependent Parameters by Fourier Series Expansion

IAENG International Journal of Applied Mathematics, Vol. 36, No. 1, 2007

5 Pages Posted: 27 Aug 2007

See all articles by Chi-Fai Lo

Chi-Fai Lo

The Chinese University of Hong Kong

Cho-Hoi Hui

Hong Kong Monetary Authority - Research Department

Abstract

Based upon the Fourier series expansion, we propose a simple and easy-to-use approach for computing accurate estimates of Black-Scholes double barrier option prices with time-dependent parameters. This new approach is also able to provide tight upper and lower bounds of the exact barrier option prices. Furthermore, this approach can be straightforwardly extended to the valuation of standard European options with specified moving boundaries as well.

Keywords: Double-barrier Options, Fourier Series, Moving Boundaries, Time-dependent Parameters

JEL Classification: C60, G13

Suggested Citation

Lo, Chi-Fai and Hui, Cho-Hoi, Valuing Double Barrier Options With Time-Dependent Parameters by Fourier Series Expansion. IAENG International Journal of Applied Mathematics, Vol. 36, No. 1, 2007. Available at SSRN: https://ssrn.com/abstract=1007157

Chi-Fai Lo (Contact Author)

The Chinese University of Hong Kong ( email )

Department of Physics
Shatin, N.T., Hong Kong
China

Cho-Hoi Hui

Hong Kong Monetary Authority - Research Department ( email )

Hong Kong
China

Register to save articles to
your library

Register

Paper statistics

Downloads
296
Abstract Views
1,166
rank
101,598
PlumX Metrics